# SDR DALA2021072104110

- Difficulty date: October 10, 2019
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 WHILE ACCOMPLISHING ALI 531153-02-1 (JIC 5311-2036), CRACKS WERE FOUND IN FR16 RHS IN HOLES #6,#C,#D,AND #F. CORRECTIVE ACTION: PERFORMED INSPECTION AS PER ER/A 580975-14AD REV.ORIGINAL. OK TO CONTINUE TO MONITOR. JOB COMPLETE. (1309622)
